Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Facing side effects with cerezette, like headache, leg pain etc. Recommendations?

Hi I started taking cerezette last week as i was on microgynon for 2 years but have constant headaches with it. I only took the cerezette pill for 5 days as my legs started to really hurt and ache and had constant headaches and nausea after the 3rd day on it. I couldn t take anymore I felt horrible. I have under active thyroid also. This is the 3rd day of not taking it and I have come on I ve made an apoinment to see the nurse but that s only in 2 weeks I m just a bit worried to why have come on when I m not supposed to?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Cerazette is progesterone only pill, it can cause some side effects like nausea, head ache, bloatedness etc.
But these will usually subside soon.
If you are having severe problem, you can stop the pill and use some additional method of contraception till you consult your doctor.
And I think you mentioned about bleeding. it could be withdrawal effect of the pill. It will decrease soon, no need to worry.

Take care.

Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor